Bulletin of the American Mathematical Society

Review: Peter Freyd, Abelian categories. An introduction to the theory of functors

F. E. J. Linton

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 71, Number 4 (1965), 577-580.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183527218

Citation

Linton, F. E. J. Review: Peter Freyd, Abelian categories. An introduction to the theory of functors . Bulletin of the American Mathematical Society 71 (1965), no. 4, 577--580. http://projecteuclid.org/euclid.bams/1183527218.


Export citation